# SDR DALA2018100805928

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-211
- Aircraft serial: 7149
- Aircraft time: 6,230 hours, 3,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Detected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING 15C DETACHED FROM FRAME, SECURED LIGHT BRACKET TO SEAT.
